# SDR SWAA991768

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD CRACKED, LBL 12 AND RBL 7.  REPAIRED BULKHEAD PER SRM.
